兰州大学机构库

Browse/Search Results:  1-10 of 155 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
A wavelet method for solving a class of nonlinear boundary value problems 期刊论文
Communications in Nonlinear Science and Numerical Simulation, 2013, 卷号: 18, 期号: 8, 页码: 1939-1948
Authors:  Liu, XJ(刘小靖);  Zhou, YH(周又和);  Wang, Xiaomin;  Wang, JZ(王记增)
Adobe PDF(424Kb)  |  Favorite  |    Submit date:2015/12/22
Modified wavelet Galerkin method  Strong nonlinearity  Boundary value problems  Bratu equation  
小波方法及其非线性力学问题应用分析 期刊论文
固体力学学报, 2017, 卷号: 38, 期号: 4, 页码: 287-311
Authors:  刘小靖;  王加群;  周又和;  王记增
Favorite  |    Submit date:2018/05/25
小波  微分方程  非线性  数值方法  力学问题  
基于正交小波尺度函数展开的强非线性微分方程求解 期刊论文
兰州大学学报(自然科学版), 2010, 期号: 5, 页码: 96-101
Authors:  王记增;  王晓敏;  周又和
Favorite  |    Submit date:2016/07/27
正交小波  尺度函数  非线性微分方程  数值解  
可识别单一核苷酸错配的微悬臂基因检测技术力学模型(英文) 期刊论文
兰州大学学报(自然科学版), 2017, 卷号: 53, 期号: 04, 页码: 558-568
Authors:  王德鹏;  王记增
Favorite  |    Submit date:2023/11/21
基因检测  微悬臂梁  DNA表面种植  DNA错配  
圆薄板大挠度问题求解的小波方法 会议论文
中国力学大会——2013, 中国陕西西安
Authors:  王晓敏;  王记增;  周又和
Favorite  |    Submit date:2023/11/27
矩形薄板涡电流问题的两种求解方法 期刊论文
兰州大学学报(自然科学版), 2001, 期号: 2, 页码: 41-46
Authors:  张建平;  王记增;  王振亭
Favorite  |    Submit date:2016/07/27
涡电流  级数解  小波伽辽金法  变分法  
小波方法及其非线性力学问题应用分析 期刊论文
固体力学学报, 2017, 卷号: 38, 期号: 04, 页码: 287-311
Authors:  刘小靖;  王加群;  周又和;  王记增
Favorite  |    Submit date:2023/12/06
小波  微分方程  非线性  数值方法  力学问题  
Mechanically Robust 3D Graphene-Hydroxyapatite Hybrid Bioscaffolds with Enhanced Osteoconductive and Biocompatible Performance 期刊论文
Crystals, 2018, 卷号: 8, 期号: 2
Authors:  Xie, Weibo;  Song, Fuxiang;  Wang, Rui;  Sun, Shenglin;  Li, M(李淼);  Fan, ZJ(范增杰);  Liu, B(刘斌);  Zhang, QQ(张强强);  Wang, JZ(王记增)
Favorite  |    Submit date:2018/09/28
graphene-hydroxyapatite hybrid bioscaffolds  graphene foam  electrochemical deposition  mechanical robustness  biocompatibility  
Enhancing the proliferation of MC3T3-E1 cells on casein phosphopeptide-biofunctionalized 3D reduced-graphene oxide/polypyrrole scaffolds 期刊论文
RSC Advances, 2017, 卷号: 7, 期号: 55, 页码: 34415-34424
Authors:  Jie, Weibo;  Song, FX(宋付祥);  Li, Xiaocheng;  Li, Wen;  Wang, Rui;  Jiang, Yanjiao;  Zhao, Libo;  Fan, ZJ(范增杰);  Wang, JZ(王记增);  Liu, B(刘斌)...Jie, Weibo;  Song, FX(宋付祥);  Li, Xiaocheng;  Li, Wen;  Wang, Rui;  Jiang, Yanjiao;  Zhao, Libo;  Fan, ZJ(范增杰);  Wang, JZ(王记增);  Liu, B(刘斌)
Favorite  |    Submit date:2018/09/28
Exact solutions of multi-term fractional diffusion-wave equations with Robin type boundary conditions 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2014, 卷号: 35, 期号: 1, 页码: 49-62
Authors:  Liu, XJ(刘小靖);  Wang, JZ(王记增);  Wang, Xiao-min;  Zhou, YH(周又和)
Adobe PDF(336Kb)  |  Favorite  |    Submit date:2015/12/22
fractional derivative  diffusion-wave equation  Laplace transform  integral transform  exact solution  wavelet